A method for constructing a spline-solution for some classes of ordinary differential equations
Differencialʹnye uravneniâ, Tome 19 (1983) no. 11, pp. 1988-1991
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_11_a22,
author = {I. I. Bezvershenko},
title = {A method for constructing a spline-solution for some classes of ordinary differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1988--1991},
year = {1983},
volume = {19},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_11_a22/}
}
TY - JOUR AU - I. I. Bezvershenko TI - A method for constructing a spline-solution for some classes of ordinary differential equations JO - Differencialʹnye uravneniâ PY - 1983 SP - 1988 EP - 1991 VL - 19 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1983_19_11_a22/ LA - ru ID - DE_1983_19_11_a22 ER -
I. I. Bezvershenko. A method for constructing a spline-solution for some classes of ordinary differential equations. Differencialʹnye uravneniâ, Tome 19 (1983) no. 11, pp. 1988-1991. http://geodesic.mathdoc.fr/item/DE_1983_19_11_a22/